# SDR SWAA2022082430611

- Difficulty date: July 18, 2022
- Submitted: August 24, 2022
- Operation: Air carrier
- Aircraft: N950WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36664
- Aircraft time: 39,351 hours, 23,848 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Threshold Web
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION* AFT CARGO DOOR CUTOUT THRESHOLD WEB STA 794.3 TO STA 847 WL 156.4 HAS CORROSION AS MARKED. 124-003 / [01] FOUND EXFOLIATE CORROSION ON AFT CARGO LOWER THRESHOLD WEB BETWEEN STA. 794.3 AND STA 847; OUT OF LIMTS PER REF SRM 53-60-15-1A-1;[02] VERIFIED AND INSPECTED STEP#1.;[03] RECEIVED AND LOCATED AND DRILLED NEW AFT CARGO LOWER THRESHOLD WEB AT STA 794.3 TO STA 847 PN:146A8123U25 PO:1772343 PER REF. B737-700 SRM 51-40-05-0G-0 AND DWG#146A8123.;[04] NEW AFT CARGO LOWER DOOR CUTOUT THRESHOLD WEB WILL BE INSTALLED IN JOB CARD #TTG8Q004BIEZ STEP 36.;[05] VERIFIED STEPS 2 AND 3;[06] OK TO TREAT AND PRIME HOLES;[07] TREATED AND PRIMED HOLES AT AFT CARGO LOWER DOOR CUTOUT THRESHOLD WEB PER REF B737-700 AMM 51-21-41-370-804 AND AMM 51-21-72-370-804.;[08] FOUND EXFOLIATE CORROSION ON AFT CARGO LOWER THRESHOLD WEB BETWEEN STA. 794.3 AND STA 847; OUT OF LIMITS PER REF SRM 53-60-15-1A-1.RECEIVED AND LOCATED AND DRILLED NEW AFT CARGO LOWER THRESHOLD WEB AT STA 794.3 TO STA 847 PN:146A8123U25 PO:1772343 PER REF. B737-700 SRM 51-40-05-0G-0 AND DWG#146A8123.TREATED AND PRIMED HOLES AT AFT CARGO LOWER DOOR CUTOUT THRESHOLD WEB PER REF B737-700 AMM 51-21-41-370-804 AND AMM 51-21-72-370-804.;[09] VERIFIED STEPS 7 AND 8
